Uniform convergence of power series expansions on the boundary.
Journal für die reine und angewandte Mathematik, Tome 318 (1980), pp. 126-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1980__318_152270,
author = {W. Meyer-K\"onig and A. Jakimovski},
title = {Uniform convergence of power series expansions on the boundary.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {126--136},
year = {1980},
volume = {318},
zbl = {0425.40003},
url = {http://geodesic.mathdoc.fr/item/JRAM_1980__318_152270/}
}
W. Meyer-König; A. Jakimovski. Uniform convergence of power series expansions on the boundary.. Journal für die reine und angewandte Mathematik, Tome 318 (1980), pp. 126-136. http://geodesic.mathdoc.fr/item/JRAM_1980__318_152270/